# SDR UIEA01015

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B145522
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND UPPER WING SKIN CORRODED AT BS 1140, FROM RBL 57 TO RBL 98.  REMOVED CORROSION PER SRM 51-10-01, FOUND AREAS FROM RBL 57-87 WITHIN LIMITS PER 57-30-01.  AREA FROM RBL 88 TO 98 WAS BLENDED PER REPAIR INSTRUCTIONS, FASTENERS REMOVED AND HOLES OVERSIZED.  HFEC INSPECTION PERFORMED, AREA TREATED AND VAPOR BARRIER SEALED PER SRM 51-10-06.  (M)
